# SDR SWAA073208

- Difficulty date: June 27, 2007
- Submitted: June 28, 2007
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 62,174 hours, 48,699 cycles
- System (JASC): 5755 · Spoilers
- Part: Casting
- Part number: 6567179
- Condition: Worn
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND RT WING NR 5 SPOILER OUTBOARD ACTUATOR CASTING WORN.   REPAIRED SPOILER CASTING PER SWA EA.
